Alert archive / Ohio / Flash Flood Warnings in 2015

Flash Flood Warning 50, NWS Charleston, WV

July 14, 20155 counties in Ohio; Jackson County, West Virginia

NWS Charleston, WV issued this flash flood warning at Jul 14, 2015, 2:48 AM EDT for 5 counties in Ohio; Jackson County, West Virginia. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 2:48 AM EDT (06:48 UTC)
Expired
Jul 14, 2015, 5:45 AM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Athens County, OH, Meigs County, OH, Morgan County, OH, Vinton County, OH, Washington County, OH, Jackson County, WV

The radar

The Charleston,WV radar (KRLX), 113 km from the middle of the area, began a volume at 06:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 4:30 AM EDTFLASH FLOODAmesville, OHFLOODING ON SR 550 NEAR KERN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 102 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
103 J/kg
Mixed-layer CIN
-368 J/kg
Mixed-layer LCL
1422 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
335 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

512 
WGUS51 KRLX 140648
FFWRLX
OHC009-105-115-163-167-WVC035-140945-
/O.NEW.KRLX.FF.W.0050.150714T0648Z-150714T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
248 AM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN MEIGS COUNTY IN SOUTHEASTERN OHIO...
  NORTHEASTERN VINTON COUNTY IN SOUTHEASTERN OHIO...
  SOUTHWESTERN MORGAN COUNTY IN SOUTHEASTERN OHIO...
  SOUTHWESTERN WASHINGTON COUNTY IN SOUTHEASTERN OHIO...
  ATHENS COUNTY IN SOUTHEASTERN OHIO...
  NORTHERN JACKSON COUNTY IN WEST VIRGINIA...

* UNTIL 545 AM EDT
    
* AT 247 AM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA.  UP TO TWO INCHES OF RAIN HAVE 
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ATHENS...NELSONVILLE...GLOUSTER...COOLVILLE...CHESTERHILL...FORKED
  RUN STATE PARK...TUPPERS PLAINS...CHAUNCEY...BUCHTEL...
  JACKSONVILLE...MURRAY CITY...TRIMBLE...AMESVILLE...STROUD RUN STATE
  PARK...FLEMING...BARTLETT...REEDSVILLE...LITTLE HOCKING...BURR OAK
  STATE PARK AND THE PLAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3947 8155 3928 8165 3927 8169 3923 8169
      3922 8172 3918 8176 3909 8174 3907 8175
      3919 8201 3917 8208 3937 8233 3939 8232
      3939 8229 3942 8229 3947 8224 3947 8217
      3955 8216

$$

09
1 follow-up statement
476 
WGUS71 KRLX 140937
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
537 AM EDT TUE JUL 14 2015

OHC009-105-115-163-167-WVC035-140945-
/O.EXP.KRLX.FF.W.0050.000000T0000Z-150714T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MEIGS OH-VINTON OH-MORGAN OH-WASHINGTON OH-ATHENS OH-JACKSON WV-
537 AM EDT TUE JUL 14 2015

...THE FLASH FLOOD WARNING FOR NORTHEASTERN MEIGS...NORTHEASTERN
VINTON...SOUTHWESTERN MORGAN...SOUTHWESTERN WASHINGTON...ATHENS AND
NORTHERN JACKSON COUNTIES WILL EXPIRE AT 545 AM EDT...

THE RAIN HAS COME TO AN END AND EMERGENCY MANAGEMENT OFFICIALS 
REPORT FLOOD WATERS HAVE RECEDED IN MOST LOCATIONS.  HOWEVER...THERE 
ARE STILL A FEW AREAS EXPERIENCING MINOR WATER ISSUES.

PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 3947 8155 3928 8165 3927 8169 3923 8169
      3922 8172 3918 8176 3909 8174 3907 8175
      3919 8201 3917 8208 3937 8233 3939 8232
      3939 8229 3942 8229 3947 8224 3947 8217
      3955 8216

$$

09

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 2:06 AM EDT, 42 minutes earlier.

Area forecast discussion, Jul 14, 2:06 AM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
206 AM EDT TUE JUL 14 2015

.SYNOPSIS...
MID/UPPER LEVEL DISTURBANCES IN NORTHWEST FLOW INTO WEDNESDAY.
WEAK RIDGING ALOFT THURSDAY. MORE DISTURBANCES AND UNSETTLED WEATHER
BY THE END OF THE WORKWEEK.

&&

.NEAR TERM /THROUGH TODAY/...
MESOSCALE UPDATE
800 PM UPDATE...

BEGINNING TO QUIET DOWN AFTER AN ACTIVE AFTERNOON. BOW ECHO LINE
MOVED QUICKLY ACROSS THE AREA THIS AFTN PRODUCING POCKETS OF TREE
DAMAGE. COULDNT FIND ANY ASOS OR MESONETS IN OUR AREA THAT
RECORDED GUSTS PAST 48 MPH. NEEDLESS TO SAY...EVEN THESE WINDS ARE
MORE THAN ENOUGH TO TOPPLE SOME TREES GIVEN HOW WET OUR SOILS ARE.
ALLOWED THE SVR WATCH TO EXPIRE ON TIME. CLEANED UP THE PRODUCTS
TO REFLECT THIS.

CONCERNING THE FLASH FLOOD WATCH...IT CONTINUES THRU TUESDAY. EVEN
AN INCH OF RAIN CAUSED PROBLEMS ACROSS THE AREA WITH A FEW CREEKS
COMING OUT OF THEIR BANKS ALONG WITH SOME STREET FLOODING.

AS FOR THE REST OF THE NIGHT...WILL BE LOOKING UPSTREAM TO SEE
JUST HOW MUCH DEVELOPMENT OCCURS OVER THE NEXT FEW HRS IN THE
UPPER MIDWEST WITH S/W TROF INTERACTING WITH AN IMPRESSIVE NW TO
SE LLVL THETA E GRADIENT OVER THE OH VALLEY...GENERALLY JUST W OF
OUR CWA. NAM SEEMS OVERLY AGGRESSIVE WITH DEVELOPMENT TONIGHT
WITH QUITE A BIT OF PRECIP BACK INTO THE AREA. GIVEN HOW WORKED
OVER OUR AIRMASS IS...WOULD THINK MUCH OF THE CONVECTION WOULD
SNIFF OUT THE MORE UNSTABLE AIR IN C KY VS IN OUR NECK OF THE
WOODS. THE HRRR IS A LITTLE MORE TAME OVER THE PAST FEW RUNS...BUT
EVEN IT PUTS A HVY RAIN THREAT OVER THE AREA LATE TONIGHT. HAVE
ALLOWED HIGHER POPS TO WORK IN TO FOLLOW THIS FEATURE ACROSS LATE
TONIGHT. HOWEVER THE MAGNITUDE AND COVERAGE REMAIN A LOW
CONFIDENCE FCST ATTM.

PREVIOUS DISCUSSION BELOW...

NOT THINKING THE CURRENT LINE WILL CAUSE MORE THAN THE USUAL STREET FLOODING
IN THE SW LATE THIS AFTERNOON...WITH RAIN AMOUNTS LESS THAN 0.75 INCHES.
ALSO STILL THINKING THE HEAVIEST RAIN WITH THE AFTERNOON COMPLEX WILL BE SW
OF THE WOOD COUNTY TO WEBSTER COUNTY CORRIDOR...THAT WAS HIT OVERNIGHT
LAST NIGHT.

HOWEVER...WILL STILL POST A GENERAL FLASH FLOOD WATCH TO ENCOMPASS THE
CHANCE OF ANY ADDITIONAL DEVELOPMENT OVERNIGHT...BUT MORE LIKELY TUESDAY
AFTERNOON AND EVENING.  THINKING THE BEST CHANCE OF REDEVELOPMENT WOULD BE TO
OUR WEST AND SOUTHWEST OVERNIGHT...BUT WITH DEW POINTS IN THE LOW AND
MID 70S TO OUR WEST...COULD NOT RULE OUT OUR CWA...SO WILL LEAVE 30 POPS
LATE TONIGHT. WILL POSTED THE FLASH FLOOD WATCH OVER THE WETTEST COUNTIES
OF LATE.  IF TRENDS ARE NORTH OVERNIGHT...WE CAN EXPAND FURTHER NE TOWARD
CLARKSBURG AND ELKINS.

NO OTHER MAJOR CHANGES WITH POPS INCREASING TO LIKELY AGAIN TUESDAY AFTERNOON
FROM THE NORTHWEST...AHEAD OF THE 500 MB TROF AXIS THAT SWINGS THROUGH
LATER TUESDAY NIGHT.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
COLD FRONT SHOULD MOVE THROUGH FORECAST AREA TUESDAY NIGHT INTO
WEDNESDAY MORNING. MAIN PRECIPITATION WITH THIS WILL OCCUR TUESDAY
NIGHT...AND THEN TAPER OFF THROUGH THE DAY ON WEDNESDAY. MAIN SHOT
OF HEAVY RAIN WOULD ALSO BE EARLY ON TUESDAY NIGHT WITH QPF NEARING
1 INCH ACROSS THE SOUTHERN COAL FIELDS. COORDINATED WITH NEAR TERM
FORECASTER ON FLASH FLOOD WATCH VALID UNTIL 03Z WEDNESDAY. HIGH
PRESSURE THEN TAKES OVER WEDNESDAY NIGHT INTO THURSDAY NIGHT
PROVIDING DRYER WEATHER.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
MOISTURE AND POPS INCREASING ON FRIDAY AS A 500MB SHORTWAVE TROUGH
CROSSES THE GREAT LAKES. IN FACT...WITH A 500MB RIDGE ACROSS THE
SOUTHERN PLAINS...THE BULK OF THE LONG TERM PERIOD WILL BE DOMINATED
BY WEAK SHORTWAVE TROUGHS CROSSING THE FORECAST AREA. HAVE HIGHEST
POPS DURING AFTERNOONS...AND LOWER AT NIGHT...HOWEVER TIMING ANY
INDIVIDUAL VORT MAX IS TOUGH AND STAYED PRETTY CLOSE TO WPC
GUIDANCE. TEMPERATURES THIS WEEKEND WILL BE WARM...WITH UPPER 80S TO
LOW 90S ACROSS LOWER ELEVATIONS FRIDAY THROUGH MONDAY.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
06Z TUESDAY THRU 06Z WEDNESDAY...
CONVECTIVE COMPLEX ROLLING SOUTHEAST ACROSS THE AREA 06Z-13Z WITH
GENERAL MVFR/IFR CONDITIONS IN HEAVY RAIN...EXITING PKB AROUND 08Z
AND BKW AROUND 13Z. BEHIND THE COMPLEX...GENERAL MVFR TO IFR
CEILINGS AND VSBY. AFTER 13Z...IMPROVING TO VFR SCT CLOUDS BY
AROUND 15Z. AFTER 20Z ANOTHER CONVECTIVE COMPLEX...WITH SEVERE
THUNDERSTORMS POSSIBLE...WILL DROP IN FROM THE NORTH...AND
ROLLING SOUTH THRU THE END OF PERIOD. BEHIND THIS COMPLEX GENERAL
MVFR CEILINGS.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z
WEDNESDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: EXTENT OF LOW STRATUS AND FG OVERNIGHT MAY
VARY...AND TIMING OF IMPROVEMENT MAY BE FASTER TUESDAY MORNING.
TUESDAY AFTERNOON STORMS MAY BE FASTER.

AFTER 06Z WEDNESDAY...IFR CONDITIONS POSSIBLE IN
SHOWERS/THUNDERSTORMS IN THE SOUTH TUESDAY EVENING. LOCALLY IFR
IN STRATUS POSSIBLE ELSEWHERE LATER TUESDAY NIGHT.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH THIS EVENING FOR WVZ005>009-013>018-
     024>029-033>038.
OH...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OHZ075-083>087.
KY...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KYZ101>103-105.
VA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR VAZ003-004.

&&

SYNOPSIS...KTB/MZ
NEAR TERM...KTB/30
SHORT TERM...MZ/26
LONG TERM...JB/MZ
AVIATION...JMV
Hazardous weather outlook, Jul 13, 8:08 PM EDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
808 PM EDT MON JUL 13 2015

KYZ101>103-105-OHZ075-083>087-VAZ003-004-WVZ005>009-013>018-024>029-
033>038-150015-
GREENUP-CARTER-BOYD-LAWRENCE KY-ATHENS-JACKSON OH-VINTON-MEIGS-
GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-
WOOD-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-
808 PM EDT MON JUL 13 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-076-WVZ010-011-019-020-030>032-039-040-046-047-150015-
PERRY-MORGAN-WASHINGTON-PLEASANTS-TYLER-RITCHIE-DODDRIDGE-LEWIS-
HARRISON-TAYLOR-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
808 PM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS
OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 14, 2:05 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
205 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 AM     FLASH FLOOD      COALTON                 39.11N  82.61W
07/14/2015                   JACKSON            OH   911 CALL CENTER

            ROADS NEAR COALTON IMPASSIBLE DUE TO FLASH FLOODING.

&&

EVENT NUMBER RLX1501660

COOPER
Local storm report, Jul 14, 2:06 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
206 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 AM     FLASH FLOOD      7 NW COALTON            39.19N  82.71W
07/14/2015                   JACKSON            OH   911 CALL CENTER

            ROADS IN AND NEAR RAY IMPASSIBLE DUE TO HIGH WATER.

&&

EVENT NUMBER RLX1501661

COOPER
Local storm report, Jul 14, 2:35 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
235 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 AM     FLASH FLOOD      4 WNW RIO GRANDE        38.90N  82.44W
07/14/2015                   GALLIA             OH   911 CALL CENTER

            ROADS WASHED OUT NEAR CENTERVILLE WITH CULVERTS
            UNEARTHED.

&&

EVENT NUMBER RLX1501662

COOPER
Local storm report, Jul 14, 2:37 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
237 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     FLASH FLOOD      4 S RIO GRANDE          38.82N  82.38W
07/14/2015                   GALLIA             OH   911 CALL CENTER

            HWY 325 SOUTH IMPASSIBLE DUE TO HIGH WATER. POSSIBLE
            DAMAGE TO ROAD.

&&

EVENT NUMBER RLX1501663

COOPER
Local storm report, Jul 14, 2:43 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
243 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 AM     FLASH FLOOD      8 SSE RIO GRANDE        38.78N  82.32W
07/14/2015                   GALLIA             OH   PUBLIC

            SR-775 AT PATRIOT RD IMPASSABLE DUE TO FLASH FLOODING

&&

EVENT NUMBER RLX1501664

COOPER
Local storm report, Jul 14, 2:47 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
247 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 AM     FLASH FLOOD      3 NW AMESVILLE          39.43N  81.99W
07/14/2015                   ATHENS             OH   911 CALL CENTER

            HIGH WATER AT EAST KASLER CREEK RD.

&&

EVENT NUMBER RLX1501665

COOPER

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 11:13 PM EDTFlash Flood Warning EmergencyRLXJackson13 hr
Jul 14, 12:12 AM EDTFlash Flood Warning EmergencyRLXGallia, Jackson7 hr
Jul 14, 12:28 AM EDTFlash Flood WarningRLXAthens, Jackson, Meigs, Vinton3 hr
Jul 14, 1:30 AM EDTFlash Flood WarningRLXGallia, Jackson, Meigs, Vinton6 hr
Jul 14, 1:51 AM EDTFlash Flood WarningRLXGallia, Lawrence, Meigs5 hr
Jul 14, 3:26 AM EDTFlash Flood WarningRLXAthens, Jackson, Meigs, Vinton3 hr
Jul 14, 2:34 PM EDTSevere Thunderstorm WarningRLXPerry56 min
Jul 14, 3:01 PM EDTSpecial Weather StatementRLXAthens, Morgan59 min
Jul 14, 3:21 PM EDTSevere Thunderstorm WarningRLXAthens, Jackson, Morgan, Perry, Vinton54 min
Jul 14, 3:42 PM EDTSpecial Weather StatementRLXGallia, Jackson, Vinton63 min
Jul 14, 3:52 PM EDTSevere Thunderstorm WarningRLXAthens, Meigs, Morgan, Washington53 min
Jul 14, 3:59 PM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Lawrence, Meigs, Vinton61 min
Jul 14, 4:25 PM EDTFlash Flood WarningRLXAthens, Gallia, Jackson, Vinton4 hr
Jul 14, 4:27 PM EDTSevere Thunderstorm WarningRLXGallia, Lawrence63 min
Jul 14, 4:44 PM EDTFlash Flood WarningRLXMeigs4 hr
Jul 14, 4:45 PM EDTSevere Thunderstorm WarningRLXMeigs15 min
Jul 14, 4:51 PM EDTSevere Thunderstorm WarningRLXMeigs54 min
Jul 14, 5:11 PM EDTSevere Thunderstorm WarningRLXGallia, Lawrence64 min
Jul 14, 5:39 PM EDTFlash Flood WarningRLXLawrence4 hr
Jul 14, 2:10 AM EDTFlash Flood WarningRLXCabell, Wayne3 hr
Jul 14, 2:23 AM EDTFlash Flood WarningRLXBoone, Cabell, Kanawha, Lincoln, Logan, Mingo and 2 more4 hr
Jul 14, 3:21 AM EDTFlash Flood WarningRLXBoone, Clay, Fayette, Kanawha, Logan, McDowell and 5 more6 hr
Jul 14, 4:18 AM EDTFlash Flood WarningRLXMcDowell3 hr
Jul 14, 6:05 AM EDTFlash Flood WarningRLXBoone, Cabell, Kanawha, Lincoln, Logan, Mingo and 2 more6 hr
Jul 14, 4:34 PM EDTSevere Thunderstorm WarningRLXCalhoun, Doddridge, Gilmer, Harrison, Jackson, Lewis and 5 more56 min
Jul 14, 4:56 PM EDTFlash Flood WarningRLXCabell, Mason, Putnam4 hr
Jul 14, 5:18 PM EDTSevere Thunderstorm WarningRLXBoone, Braxton, Calhoun, Clay, Gilmer, Jackson and 5 more57 min
Jul 14, 5:43 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Lincoln, Logan, Mingo and 2 more62 min
Jul 14, 5:48 PM EDTSevere Thunderstorm WarningRLXBraxton, Clay, Fayette, Gilmer, Kanawha, Lewis and 5 more57 min
Jul 14, 5:54 PM EDTFlash Flood WarningRLXLincoln, Wayne4 hr
Jul 14, 6:06 PM EDTFlash Flood WarningRLXBoone, Kanawha, Logan, Mingo4 hr
Jul 14, 6:23 PM EDTSevere Thunderstorm WarningRLXFayette, Nicholas, Pocahontas, Randolph, Webster67 min
Jul 14, 6:35 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Lincoln, Logan, Mingo and 4 more55 min
Jul 14, 6:59 PM EDTFlash Flood WarningRLXMcDowell, Wyoming4 hr
Jul 14, 6:59 PM EDTSevere Thunderstorm WarningRLXFayette, Logan, McDowell, Mingo, Raleigh, Wyoming61 min

Nearby

Flash Flood Warnings in Ohio, 2015Flash Flood Warnings in West Virginia, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.